Korean J. Math.  Vol 28, No 2 (2020)  pp.241-255
DOI: https://doi.org/10.11568/kjm.2020.28.2.241

Generalized Cohn functions on Galois rings

Young Ho Jang

Abstract


Let ${\mathbb F}_q$ be the finite field with $q=p^m$ elements. A complex valued Cohn function defined on ${\mathbb F}_q$ is introduced in [1]. In this paper we define generalized Cohn functions on Galois rings and investigate their properties.

Keywords


Galois rings, Fourier transforms, Dedekind determinant

Subject classification

2010: 11T24, 16L60, 42A38, 42B10

Sponsor(s)



Full Text:

PDF

References


T. Cochrane, D. Garth and Z. Zheng, On a Problem of H. Cohn for Character Sums, Journal of Number Theory 81 (2000), 120–129. (Google Scholar)

Y. H. Jang and S. P. Jun, The Gauss sums over Galois ring and its absolute values, Korean J. Math. 26 (3) (2018), 519–535. (Google Scholar)

S. Lang, Cyclotomic Fields, Springer-Verlag, New York, 1978. (Google Scholar)

B. R. McDonald, Finite Rings with Identity, Marcel Dekker, 1974. (Google Scholar)

A. A. Nechaev, Kerdock code in a cyclic form, Discrete Math. Appl. 1 (1991), 365–384. (Google Scholar)

F. Ozbudak and Z. Saygi, Some constructions of systematic authentication codes using Galois rings, Des. Codes Cryptography 41 (3) (2006), 343–357. (Google Scholar)

F. Shuqin and H. Wenbao, Character sums over Galois rings and primitive polynomials over finite fields, Finite Fields and Their Applications 10 (2004), 36–52. (Google Scholar)

A. Terras, Fourier Analysis on Finite Groups and Application, Cambridge University Press, 1999. (Google Scholar)

Z. X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific, 2003. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr